MAUDE Adverse Event Report: ZIMMER DENTAL IMP, TSV, 3.7, 10,MTX,MC,MG,HA; DENTAL IMPLANT

ZIMMER DENTAL IMP, TSV, 3.7, 10,MTX,MC,MG,HA; DENTAL IMPLANT
Model Number TSVMH10
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Weight unknown / not provided.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during a clinical procedure, the implant body could not be removed from the fixture mount.The implant was removed and another implant was placed.Tooth site # 21.
 
Additional Manufacturer Narrative
This report is being submitted to relay additional information and device evaluation.The following sections are being reported: h6: investigation type codes were added: 3331, 4109 and 4111.H6: investigation findings code was added: 180.H6: investigation conclusions codes were added: 4307.One (1) imp, tsv, 3.7, 10,mtx,mc,mg,ha (tsvmh10) was returned for investigation.Visual evaluation of the as returned product identified signs of use.The reported event was confirmed following visual evaluation and functional testing.Based on the evaluation, device malfunction has occurred.However, there is no existing nonconformance / capa / hhe/d / ie / product hold against the reported device that did or could cause or contribute to the reported event.Monthly post market trending review identified no adverse trends or actionable trends for the reported event or device.Zimmer biomet quality management system (qms) has controls in place to ensure the distribution of conforming product.Therefore, based on the available information, the product was within specifications and conforming when it left zimmer biomet.Dhr review was completed for the subject lot number (1237964).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (1237964) for similar events and no other complaint was identified.Functional testing was performed.The mount was stuck to the implant and could not be disengaged.Therefore, the reported event was recreated.Based on the investigation, the potential cause for the reported event are implant and abutment/screw are not mated properly by customer, causing assembly failure and incorrect assembly of the abutment/mount to the implant.No further investigation or immediate capa/hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.
 
Event or Problem Description
No additional event information received at the time of this report.

Brand Name
IMP, TSV, 3.7, 10,MTX,MC,MG,HA
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key14167273
Report Number0002023141-2022-00953
Device Sequence Number14699544
Product Code DZE
UDI-Device Identifier00889024344099
UDI-Public(01)00889024344099(17)250803(10)1237964
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133339
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/03/2025
Device Model NumberTSVMH10
Device Catalogue NumberTSVMH10
Device Lot Number1237964
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2022
Supplement Date Received by Manufacturer10/06/2022
Initial Report FDA Received Date04/21/2022
Supplement Report FDA Received Date10/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/04/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age52 YR
Patient SexMale